MathSciNet Relay Station
MathSciNet bibliographic data
MR193134 (33 #1355) 20.20
Itô, Noboru Transitive permutation groups of degree $p=2q+1,\,p$ and $q$ being prime numbers. III. Trans. Amer. Math. Soc. 116 1965 151–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement